# SDR SWIA201231660

- Difficulty date: August 12, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 28,492 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM LBL 27 IN BETWEEN FS 589 AND FS 605 BLEND OUT IS OUT OF LIMIT.  (C-CHECK)  REPLACED FLOOR SUPPORT BEAM LBL 27 IN BETWEEN FS 569 AND FS 621 PER CRJ200 SRM.
